Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Smooth homotopy projective spaces

Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 75 (1969), 509-513
MathSciNet review: 0239607
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603-632. MR 139178
  • 2. M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes. II, Ann. of Math. (2) 88 (1968), 451-491. MR 232406
  • 3. William Browder (to appear).
  • 4. C. H. Giffen, Desuspendability of free involutions on Brieskorn spheres, Bull. Amer. Math. Soc. 75 (1969), 426-429. MR 240823
  • 5. C. H. Giffen, Weakly complex involutions and cobordism of projective spaces (to appear). MR 253346
    6, D. P. Sullivan, Triangulating and smoothing homotopy equivalences and homeomorphisms, Geometric Topology Seminar Notes (mimeographed), Princeton University, Princeton, N. J., 1967.

Additional Information


American Mathematical Society